# SDR QXEA9700778

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 82760160001
- Condition: Lack Of Lube
- Location: Elev Trim Tab
- Part time: 17,244 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PDX - AT CRUISE ALTITUDE WITH AN SAT OF -25'C, RECEIVED AN ADVISORY DISPLAY MESSAGE MISTRIM.  PITCH TRIM WHEEL WAS DIFFICULT TO MOVE IN EITHER DIRECTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED ELEVATOR TRIM TAB ACTUATOR, SERVO, AND CABLE RUN WITH NO DEFECTS NOTED.  LUBRICATED ELEVATOR TRIM ACTUATOR.  CYCLED TRIM THROUGH FULL RANGE SEVERAL TIMES, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE, NO COMPONENTS REPLACED.
